# SDR ASAA2022030137603

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,971 hours, 15,805 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003288
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 52,971 hours, 15,805 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DROPPED OF SEVERAL TIMES DURING TAXI IN, VTK FLAG ON CAPT'S SIDE, FMC REMOVED OFF BOTH FMC CDUS. GROUNDED - YES. REMOVED AND REPLACED FMC 1 REF B737-800 AMM 34-61-02/401. CROSSLOADED ALL REQUIRED SOFTWARE FROM FMC 2 TO FMC 1. REF AMM 34-61-00-201. PERFORMED FMC OPS TESTS ON FMC 1 AND 2. OPS CHECK GOOD. REF AMM 34-61-00-710-801.
